# SDR MWEA97551

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Bs 813-832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A MODERATE GOUGE ON CUSP MEMBRANE LT SIDE MOST OUTBOARD BETWEEN STATION 832 TO 813.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 3.
